Hurrah for you and I am so happy and pleased for you. I am glad you made it through and you are an inspiration for others that are weaning off a medication. It can be done and your living proof.
Good Morning, this is Kitt
How I wish I could give you an answer but each med takes longer to clear your body..............
IMHO you may have weaned off to fast........I have been on Cymbalta for 2 years now and I am weaning..........I was as high as 120mg but then down to 60 mg, then 40 mg then to 30 mg, then to 20 mgs. I have been working on this weaning process since before Christmas. I made it to 20 mg every 72 hours although I did have to back up to taking 20 mgs every 48 hours as I was finding I was in tears all day this past week.
I am like you, my hubby is frustrated and just throws up his hands..............
Be good to your self, on the slow wean I have not had the brain zaps etc, just an increase in anxiety which the literature states you will when coming off these meds. Talk to your doctor.
I hate to think of you feeling so bad.
You are a winner, so keep posting and know you have my support.
Symptoms are getting better.... easier.
Just headaches now and to offset any withdrawel symptoms I take an extra ativan in the evening.